MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 106X18CM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 106X18CM; CATHETER, CONTINUOUS FLUSH
Model Number 500-55118
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that both the drug and coolant luers were leaking, and as a result, the patient was returned to the catheterization lab for device exchange.An ekosonic endovascular device, 106x18cm was selected for use in a bilateral pulmonary embolism case.Approximately 90 minutes into ekos therapy, it was observed that there was fluid leaking out of the infusion catheter on channel b, where the rubber connection met the catheter, near the white hub.The physician flushed the drug and coolant luers with saline to check which luer was leaking.It was determined that both luers were leaking at the site when flushed.The physician elected to bring the patient back to the catheterization lab and exchange the ekos device for an ekos +.The patient was reported to be doing fine.

Brand Name
EKOSONIC ENDOVASCULAR DEVICE, 106X18CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18675921
Report Number2124215-2024-07227
Device Sequence Number15258215
Product Code KRA
UDI-Device Identifier00858593006141
UDI-Public00858593006141
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2026
Device Model Number500-55118
Device Catalogue Number500-55118
Device Lot Number8035527651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown